# SDR CALA2025101610179

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 147A320012
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER TO UPPER FUSELAGE ACCESS PANEL 323AR SUPPORT ANGLE SEVERAL AREA WORN.   REMOVED AND REPLACED LOWER VERTICAL STABILIZER TO UPPER FUSELAGE ACCESS PANEL 323AR SUPPORT FWD ANGLE IAW SRM 51-40-02-0G-0 AND DWG 147A0030.
